# SDR VNAA2018092111101

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,712 hours, 34,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT 17000 FEET THE CREW RECEIVED A FLAPS FAIL MESSAGE AT ZERO. THE CREW RETURNED TO FIELD AND DECLARED AN EMERGENCY AND LANDED ON THE LONGEST RUNWAY. MAINTENANCE REMOVED AND REPLACED LEFT HAND BRAKE POSITION SENSING UNIT AND WAS RETURNED TO REVENUE SERVICE.
